# SDR 9708829956

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Lack Of Lube
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL TEST, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  CLEANED AND LUBRICATED RELEASE SYSTEM, OPERATIONAL CHECK OK.
